Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there. Thank you for your question. I will be helping you out with your queries
What are the symptoms that are botheringyou the most at the moment?
**What are the symptoms that are bothering you the most at the moment?
Please let me know.
Have you used anything for this as yet?
I mean other than paracetamol
I think that you should take something like over-the-counter zantac as the symptoms that you are having could most likely be related to increased acidity.For the increased gas you can take mylanta gas or any syrup that contains simethicone.
Your symptoms are not serious at all.
Do not sound like anything serious.
It should go away in a few days time.
These symptoms may be related to something you ate or a stomach flu. In both cases you should be fine in a few days time at the most.
Are you following me?
Are you with me?
Zantac contains ranitidine which is a medication used to reduce acid in the stomach.
Any more questions?
You are most welcomeTake careWish you all the best.Please do rate me for my services before you leave by clicking on one of the smilies below. I hope I provided excellent services.Tip/bonus is always appreciated.Good bye :)
I would appreciate a positive rating before you leave.